# SDR IPXA2025111479619

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N573UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35662
- Aircraft time: 62,450 hours, 9,911 cycles
- System (JASC): 2760 · Drag Control System
- Part: Spoiler Sys
- Condition: Inoperative
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: J, A

## Discrepancy

**ATB** HYD QUAN 2 LOW - EICAS.  R&R SPOILER CONTROL PACKAGE ASSEMBLY PER AMM 27-61-05-402-012. LEAK AND OPS CHECK OK. NO FAULTS NOTED AT THIS TIME.
